# SDR ABXA20171002120

- Difficulty date: October 2, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 84,093 hours, 20,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 140T750060
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE ATTACH ANGLE FOR PANEL 196BR IN THE RIGHT WHEEL WELL. THE ANGLE WAS REPLACED. AIRPLANE WAS GROUNDED.
